2010

Publikationerna i listan är inte nödvändigtvis del av CIAM finansierade projekt utan inkluderar även andra tillämpningsorienterade arbeten av CIAM medarbetare.

2010
[1] M. Cheraghchi, J. Håstad, M. Isaksson, and O. Svensson. Approximating linear threshold predicates, fairly complete ersion. In M. Serna, R. Shaltiel, K. Jansen, and J. Rolim, editors, Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques Proceedings of 13th International Workshop, APPROX 2010, and 14th International Workshop, RANDOM 2010, Barcelona, Spain, September 1-3, 2010, volume 6302 of Lecture Notes in Computer Science, pages 110-123. Springer Verlag, 2010. [ bib ]
[2] J. Håstad, R. Pass, D. Wikström, and K. Pietrzak. An efficient parallel repetition theorem. In D. Micciancio, editor, Theory of Cryptography, Proceedins for 7th Theory of Cryptography Conference, volume 5978 of Lecture Notes in Computer Science, pages 1-18. Springer Verlag, 2010. [ bib ]
[3] C. I. Byrnes and A. Lindquist. On the stability and instability of padé approximants. In J. C. Willems, S. Hara, Y. Ohta, and H. Fujioka, editors, Perspectives in Mathematical System Theory, Control, and Signal Processing, volume 398 of Lecture Notes Series in Control and Information Sciences, pages 165-175. Springer Verlag, 2010. [ bib ]
[4] J. Corander, M. Gyllenberg, and T. Koski. Learning genetic population structures using minimization of stochastic complexity. Entropy, 12(5):1102-1124, 2010. [ bib ]
[5] B. Djehiche, M. N'zi, and J.-M. Owo. Stochastic viscosity solutions for spdes with continuous coefficients. Journal of Mathematical Analysis and Applications, 2010. Advance Access published August 7 2010, DOI: 10.1016/j.jmaa.2010.08.005. [ bib ]
[6] D. Andersson and B. Djehiche. A maximum principle for relaxed stochastic control of linear SDE's with application to bond portfolio optimization. Mathematical Methods in Operations Research, 72(2):273-310, 2010. [ bib ]
[7] C. Bayer, A. Szepessy, and R. Tempone. Adaptive weak approximation of reflected and stopped diffusion. Monte Carlo Methods and Applications, 16(1):1-67, 2010. [ bib ]
[8] J. Andersson, H. Shahgholian, and G. S. Weiss. Uniform regularity close to cross singularities in an unstable free boundary problem. Communications in Mathematical Physics, 296(1):251-270, 2010. [ bib ]
[9] J. Andersson, H. Shahgholian, and G. S. Weiss. Regularity below the c2 threshold for a torsion problem, based on regularity for Hamilton-Jacobi equations. In Nonlinear partial differential equations and related topics, volume 229 of American Mathematical Society Translations, Series 2., pages 1-14. American Mathematical Society, 2010. [ bib ]
[10] S. Linusson and S. Janson. Exempel på beräkningar av sannolikheter för att felaktigt hanterade röster påverkar valutgången. Yttrande till riksdagens valprövningsnämnd 9 december (2010), dnr 22-2011, 2010. [ bib ]
[11] P. Kurlberg and I. Wigman. Gaussian point count statistics for families of curves over a fixed finite field. International Mathematics Research Notices, 2010. Advance Access published September 4, 2010, DOI: 10.1093/imrn/rnq154. [ bib ]
[12] S. Linusson. On percolation and the bunkbed conjecture. To appear in Combinatorics, Probability and Computing., 2010. [ bib ]
[13] B. Engquist and L. Ying. Fast directional algorithms for the Helmholtz kernel. To appear in Journal of Computational and Applied Mathematics, 2010. [ bib ]
[14] M. Motamed and O. Runborg. Taylor expansion and discretization errors in Gaussian beam superposition. In Wave Motion 2010, 2010. [ bib ]
[15] N. Möller and T. Granlund. Improved division by invariant integers. IEEE Transactions on Computers, 2010. [ bib ]
[16] B. Djehiche, S. Hamadène, and M-A. Morlais. Optimal stopping of expected profit and cost yields in an investment under uncertainty. Stochastics, 2010. Accepted for publication. [ bib ]
[17] A. Dermoune, B. Djehiche, and N. Rahmania. Estimation of the smoothing parameters in the HPMV filter. Analele Stiintifice ale Universitatii Al I Cuza Din Iasi - Sectiunea Matematica, 2010. Accepted for publication. [ bib ]
[18] C. I. Byrnes, D. S. Gilliam, C. Hu, and V. I. Shubov. Asymptotic regulation for distributed parameter systems. Journal of Robust and Nonlinear Control, 2010. Under revision. [ bib ]
[19] B. Djehiche, S. Hamadène, and I Hdhiri. Stochastic impulse control for non-Markovian processes. Applied Mathematics and Optimization, 61(1):1-26, 2010. [ bib ]
[20] J. Karlsson, T. T. Georgiou, and A. Lindquist. The inverse problem of analytic interpolation with degree constraint and weight selection for control synthesis. IEEE Transactions on Automatic Control, 55(2):405-418, February 2010. [ bib ]
[21] S. Zahedi and A.-K. Tornberg. Delta function approximations in level set methods by distance function extension. Journal of Computational Physics, 229(2009:1):2199-2219, 2010. [ bib ]
[22] E. von Schwerin and A. Szepessy. A stochastic phase-field model derived from molecular dynamics. ESAIM: M2AN, 44(4):627-646, July-August 2010. [ bib ]
[23] R. L. Benedetto, D. Ghioca, P. Kurlberg, and T. J. Tucker. The dynamical mordell-lang conjecture: the cyclic case. Mathematische Annalen, 2010. To appear. [ bib | http ]
[24] R. L. Benedetto, D. Ghioca, P. Kurlberg, and T. J. Tucker. A gap principle for dynamics. Compositio Mathematica, 146(4):1056-1072, 2010. [ bib ]

This file was generated by bibtex2html 1.94.

Till sidans topp